Repliek Benders

Stewart, P. and Pulginano, V. and Danford, A. and Richardson, M. (2009) Repliek Benders. Tijdschrift voor Sociologie, 30 (2). pp. 207-212. ISSN 0777-883X

[thumbnail of Paul_Response_Jos_Bendersreview_(2).doc] Microsoft Word (Paul_Response_Jos_Bendersreview_(2).doc)
Paul_Response_Jos_Bendersreview_(2).doc
Restricted to Registered users only

Download (45kB) | Request a copy from the Strathclyde author

    ORCID iDs

    Stewart, P. ORCID logoORCID: https://orcid.org/0000-0003-1177-2412, Pulginano, V., Danford, A. and Richardson, M.;